# SDR VNAA0508015

- Difficulty date: August 23, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 3,705 hours, 3,671 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF DCA THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT AT IAD.  MAINTENANCE RESET THE SKEW DETECTION UNIT, PERFORMED A BITE CHECK, AND OPERATIONALLY CHECKED THE FLAP CONTROL LEVER IAW CRJ200 AMM 27-51-01-740-801 AND 27-51-15-710-802.  ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
